The Circle Problem on Surfaces of Variable Negative Curvature.
Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 61-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1997__123_1_178760,
author = {Mark Pollicott and Richard Sharp},
title = {The {Circle} {Problem} on {Surfaces} of {Variable} {Negative} {Curvature.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {61--70},
year = {1997},
volume = {123},
number = {1},
zbl = {0876.58040},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178760/}
}
Mark Pollicott; Richard Sharp. The Circle Problem on Surfaces of Variable Negative Curvature.. Monatshefte für Mathematik, Tome 123 (1997) no. 1, pp. 61-70. http://geodesic.mathdoc.fr/item/MOMA_1997__123_1_178760/